# SDR DBCA2010061100026

- Difficulty date: June 11, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N678EQ
- Make and model: Cessna 650
- Aircraft serial: 6507008
- Aircraft time: 8,237 hours, 5,496 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438011
- Part serial: 07029H4070
- Condition: Cracked
- Location: Cockpit
- Part time: 1,060 hours, 735 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM KMKE TO SJC THE PILOT'S WINDSHIELD CRACKED.  CREW MADE A PRECAUTIONARY LANDING IN CYS.  FERRIED AIRCRAFT CYS-MKE.  CESSNA SERVICE CENTER REPLACED LT MAIN WINDSHIELD WITH NEW.
